# SDR CALA9802056

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTS INOPERATIVE AT ROW 14 TO 27.  A BROKEN WIRE UNDER SEAT ROW 26 WAS REPAIRED.
